# SDR DL76K001978

- Difficulty date: October 11, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 4,953 hours, 2,450 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 260881211
- Part serial: 6105
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED NR 2 MAIN WHEEL BRAKE FIRE.  EXT WITH DRY CHEMICAL EXTINGUISHER.  REPLACED NR 2 BRAKE AND WHEEL ASSY PER MM.  ALSO CLEANED AXLE.  NO OTHER DAMAGE FOUND.
